# SDR UPS08853006

- Difficulty date: July 28, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1,  MAIN CARGO DOOR UPPER FRAME CENTER DOOR JAM HAS A DOUBLE DRILLED HOLE AT STA 220 & 6L.  CUTOUT DAMAGE IAW SRM 53-02-00, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-02-00,51-1-20D, AND 51-1-21.
